Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 1

Miscellaneous back pages, Bull. New York Math. Soc., Volume 1, Number 1 (1891)
Bull. Amer. Math. Soc. 1 (1891)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. New York Math. Soc., Volume 1, Number 1 (1891)
Bull. Amer. Math. Soc. 1 (1891)
More Information
Full-text PDF     Request Permissions
Octonary numeration
W. Woolsey Johnson.
Bull. Amer. Math. Soc. 1 (1891), 1-6
Abstract, references and article information
Full-text PDF     Request Permissions
Picard’s demonstration of the general theorem upon the existence of integrals of ordinary differential equations
Thomas S. Fiske.
Bull. Amer. Math. Soc. 1 (1891), 12-16
Abstract, references and article information
Full-text PDF     Request Permissions
Notes
Bull. Amer. Math. Soc. 1 (1891), 30-32
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Inhalt und Methode des planimetrischen Unterrichts, by Heinrich Schotten.
Reviewer: Alexander Ziwet
Bull. Amer. Math. Soc. 1 (1891), 6-12
Review information
Full-text PDF
Calcul des Probabilités, by J. Bertrand.
Reviewer: Ellery W. Davis
Bull. Amer. Math. Soc. 1 (1891), 16-25
Review information
Full-text PDF
The Number-System of Algebra, by H. B. Fine.
Reviewer: G. Eneström
Bull. Amer. Math. Soc. 1 (1891), 26
Review information
Full-text PDF
Telegraphic Determinations of Longitudes on the West Coast of Africa, by T. F. Pullen and W. H. Finlay.
Reviewer: Harold Jacoby
Bull. Amer. Math. Soc. 1 (1891), 27-28
Review information
Full-text PDF
Telegraphic Determination o.f Longitudes in Mexico, Central America, the West Indies, and on the North Coast of South America, with the Latitudes of the Several Stations, by Lieutenants J. A. Norris and Charles Laird.
Reviewer: Harold Jacoby
Bull. Amer. Math. Soc. 1 (1891), 28-30
Review information
Full-text PDF